Facebook Pixel
EmpowHER Guest

My menstrual cycle has been a bit off

By Anonymous April 4, 2015 - 8:02am
Rate This

Took Postinor 2 on February 14th. My period came on March 2nd (as expected) but was very light (a panty liner would do).. It increased by the 3rd day but not as much as usual. That period lasted my normal duration (6 days). It's April 4th and I've not seen my period. However, it feels like I'm on my period but I'm not bleeding.

Add a Comment1 Comments



Emergency contraceptive pills are 95% effective when taken within 24 hours after having intercourse.  After that time the effectiveness decreases dramatically.

The most common side effect of EC is a disrupted cycle.  However, in general, periods tend to be unpredictable.  Thus whether a cause of the EC or not, there is no cause for alarm unless you did not take it soon enough for the pill to effectively prevent pregnancy.


April 4, 2015 - 12:01pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!